# SDR SWAA2022120969879

- Difficulty date: November 10, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 323CL PLATE VERTICAL STABILIZER.   REPLACED PLATE ON ACCESS PANEL 323CL VERTICAL STABILIZER IAW SRM 51-10-02, SRM 51-40-02, AND DWG: 172A6124, SHEET: 1 REV:E
